# SDR DALA2023072405963

- Difficulty date: July 28, 2022
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 69,716 hours, 9,101 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 FOA AFT CARGO DOOR LWR FAIRING SKEWED AND FOUND AFT CARGO DOOR FRAME DAMAGED. CORRECTIVE ACTION: REMOVED AFT CARGO DOOR, OPPORTUNITY INSPECTION COMPLETE, NO FINDINGS. INSTALLED DOOR, RIG AND OPS CHECKS GOOD. (7301018)
